Alert archive / Georgia / Freeze Warnings in 2009
Freeze Warning 4, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Nov 6, 2009, 2:47 PM EST for Towns County, Union County, Georgia. It took effect at Nov 7, 2009, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2009, 2:47 PM EST (19:47 UTC)
- In effect from
- Nov 7, 2009, 1:00 AM EST
- Expired
- Nov 7, 2009, 9:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
Counties Towns County, GA, Union County, GA
The radar
The Knoxville radar (KMRX), 150 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2845 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 061947 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 247 PM EST FRI NOV 6 2009 GAZ008-009-070400- /O.NEW.KFFC.FZ.W.0004.091107T0600Z-091107T1400Z/ UNION-TOWNS- 247 PM EST FRI NOV 6 2009 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY FOR EXTREME NORTHEAST GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY. THE WARNED AREA IS GENERALLY FOR THE MOUNTAIN VALLEYS OF UNION AND TOWNS COUNTIES IN EXTREME NORTHEAST GEORGIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ001>007-011>016-019>025-027-030>039-041>062-066>076-084>086- 070400- /O.NEW.KFFC.FR.Y.0004.091107T0600Z-091107T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-CHATTOOGA- GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH- HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON- GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL- DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-WILKINSON- JOHNSON-EMANUEL- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...SWAINSBORO 247 PM EST FRI NOV 6 2009 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY FOR MOST OF NORTH AND CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY. A COMBINATION OF LIGHT WINDS...ADEQUATE SURFACE MOISTURE AND TEMPERATURES IN THE MID TO UPPER 30S WILL PRODUCE AREAS OF FROST OVER MOST OF NORTH AND CENTRAL GEORGIA. THE ADVISORY AREA IS NORTH OF A LINE FROM LAGRANGE THROUGH THOMASTON AND GRAY TO SWAINSBORO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
000 WWUS72 KFFC 070204 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 904 PM EST FRI NOV 6 2009 GAZ008-009-071015- /O.CON.KFFC.FZ.W.0004.091107T0600Z-091107T1400Z/ UNION-TOWNS- 904 PM EST FRI NOV 6 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY FOR EXTREME NORTHEAST GEORGIA... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY. THE WARNED AREA IS GENERALLY FOR THE MOUNTAIN VALLEYS OF UNION AND TOWNS COUNTIES IN EXTREME NORTHEAST GEORGIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ001>007-011>016-019>025-027-030>039-041>062-066>076-084>086- 071015- /O.CON.KFFC.FR.Y.0004.091107T0600Z-091107T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-CHATTOOGA- GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH- HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON- GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL- DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-WILKINSON- JOHNSON-EMANUEL- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...SWAINSBORO 904 PM EST FRI NOV 6 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY FOR MOST OF NORTH AND CENTRAL GEORGIA... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY. A COMBINATION OF LIGHT WINDS...ADEQUATE SURFACE MOISTURE AND TEMPERATURES IN THE MID TO UPPER 30S WILL PRODUCE AREAS OF FROST OVER MOST OF NORTH AND CENTRAL GEORGIA. THE ADVISORY AREA IS NORTH OF A LINE FROM LAGRANGE THROUGH THOMASTON AND GRAY TO SWAINSBORO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
000 WWUS72 KFFC 070927 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 427 AM EST SAT NOV 7 2009 GAZ008-009-071400- /O.CON.KFFC.FZ.W.0004.000000T0000Z-091107T1400Z/ UNION-TOWNS- 427 AM EST SAT NOV 7 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. THE WARNED AREA IS GENERALLY FOR THE MOUNTAIN VALLEYS OF UNION AND TOWNS COUNTIES IN EXTREME NORTHEAST GEORGIA. A COMBINATION OF LIGHT WINDS AND TEMPERATURES IN THE LOWER TO MID 30S WILL PRODUCE WIDESPREAD FROST WITH A MORE LOCALIZED FREEZE OCCURRING EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ001>007-011>016-019>025-027-030>039-041>062-066>076-084>086- 071400- /O.CON.KFFC.FR.Y.0004.000000T0000Z-091107T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-CHATTOOGA- GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH- HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON- GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL- DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-WILKINSON- JOHNSON-EMANUEL- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...SWAINSBORO 427 AM EST SAT NOV 7 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. THE ADVISORY AREA IS NORTH OF A LINE FROM LAGRANGE THROUGH THOMASTON AND GRAY TO SWAINSBORO. A COMBINATION OF LIGHT WINDS...ADEQUATE SURFACE MOISTURE AND TEMPERATURES IN THE MID TO UPPER 30S WILL PRODUCE AREAS OF FROST OVER MOST OF NORTH AND CENTRAL GEORGIA EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
000 WWUS72 KFFC 071357 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 857 AM EST SAT NOV 7 2009 GAZ008-009-071500- /O.EXP.KFFC.FZ.W.0004.000000T0000Z-091107T1400Z/ UNION-TOWNS- 857 AM EST SAT NOV 7 2009 ...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... THE FREEZE WARNING FOR PORTIONS OF THE NORTHEAST GEORGIA MOUNTAINS WILL EXPIRE AT 9 AM EST THIS MORNING. TEMPERATURES HAVE WARMED INTO THE UPPER 30S TO LOWER 40S ACROSS THIS AREA...AND WILL CONTINUE RISING INTO THE UPPER 50S TO LOWER 60S THIS AFTERNOON. $$ GAZ001>007-011>016-019>025-027-030>039-041>062-066>076-084>086- 071500- /O.EXP.KFFC.FR.Y.0004.000000T0000Z-091107T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-CHATTOOGA- GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH- HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON- GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL- DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-WILKINSON- JOHNSON-EMANUEL- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...SWAINSBORO 857 AM EST SAT NOV 7 2009 ...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... THE FROST ADVISORY FOR MUCH OF NORTH AND PARTS OF CENTRAL GEORGIA WILL EXPIRE AT 9 AM EST THIS MORNING. TEMPERATURES HAVE WARMED INTO THE MID 40S TO LOWER 50S ACROSS THE AREA...AND WILL CONTINUE RISING INTO THE 60S TO LOWER 70S THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 6, 9:20 AM EST, 5 hours 27 minutes earlier.
Area forecast discussion, Nov 6, 9:20 AM EST, 5 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 920 AM EST FRI NOV 6 2009 .UPDATE... HAVE REMOVED THE FROST ADVISORY HEADLINE FROM THE FORECAST. OTHERWISE NO CHANGES AT THIS TIME. (PREVIOUS) .SHORT TERM /TODAY THROUGH SUNDAY/... NO PROBLEMO IN THE SHORT TERM. STRONG SHORT WAVE MOVING OFF THE NEW ENGLAND COAST TO PROVIDE STRONG NORTHWEST FLOW/SUBSIDENCE ACROSS THE AREA THROUGH TONIGHT. THEREAFTER...PATTERN MAINLY CHARACTERIZED BY NEAR ZONAL FLOW OVER THE CONUS AND A SHORT WAVE RIDGE OVER THE MID SOUTH. SHORT WAVE RIDGE AXIS PROGGED BY MODELS TO PROPAGATE EAST OF THE STATE SUNDAY NIGHT. UNTIL THEN...NO CHANCE FOR ANY LIFT OR MOISTURE OF CONSEQUENCE. NAM MOS GUIDANCE HAS BEEN DOING PARTICULARLY WELL FOR MAX TEMPS ACROSS ENTIRE CWA THE LAST 30 DAYS...WHILE GFS MOS GUIDANCE A LITTLE BETTER THAN NAM FOR MIN TEMPS. HAVE MOSTLY FOLLOWED THIS TREND WITH SOME BIAS ADJUSTMENTS AT SITES WITH AT LEAST A +/- 2 DEG 30 DAY BIAS. .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... THREE CONCERNS IN THE LONG TERM PERIOD...SHORT WAVE TROUGH APPROACHING THE AREA MONDAY...TROPICAL LOW CURRENTLY OVER THE BAY OF CAMPECHE PROGGED TO MOVE NEAR WRN FL PANHANDLE TUES...AND REDEVELOPMENT AND EVENTUAL TRACK OF IDA OVER THE WESTERN CARIBBEAN AND SOUTHERN GOM. 00Z ECMWF JUST IN AND IN FAIR AGREEMENT WITH 00Z GFS/GEFS AND 00Z GEM ON TRACK OF CAMPECHE TROPICAL LOW. THIS FEATURE APPEARS TO BE THE SOURCE OF COPIOUS MOISTURE IN MODEL PROGS ASSOCIATED WITH SHORT WAVE TROUGH. BY TUESDAY...MODELS INDICATE 24HR QPF OF 1 TO 2 IN. MODELS ALSO SHOW IDA AS CLOSED SFC LOW WITH SFC PRESSURE OF 1000-1008MB BY TUES. OTHER THAN MOISTURE ASSOCIATED WITH CAMPECHE TROPICAL LOW... MAIN SIGNIFICANCE OF TWO FEATURES LIKELY JUST INCREASED PRESSURE GRADIENT AND STRONGER NE SFC FLOW TUES AND WED. THIS WILL INCREASE ISENTROPIC LIFT BUT WILL LIMIT INSTABILITY SIGNIFICANTLY. NHC PROGGING IDA TO MAINTAIN TROPICAL STORM INTENSITY WHICH SEEMS REASONABLE GIVEN PROGGED SHEAR. GIVEN GOOD AGREEMENT OF 12Z...18Z AND 00Z MODELS AND INTERACTION WITH TROPICAL MOISTURE AND HIGH PRECIP EFFICIENCY ENVIRONMENT...HAVE BUMPED POPS UP TO LIKELY FOR TUES. GFS AGGRESSIVE AT PUSHING FRONT AND SUBSIDENCE INTO THE AREA ON WED. HAVE SLOWED THIS TIMING DOWN BUT STILL HAVE ONLY SLT CHC POPS FOR SE 1/2 OF CWA ON WED. REST OF WEEK LOOKS MOSTLY FINE. SNELSON && .AVIATION... VFR THROUGH THE PERIOD. AS THE RIDGE AXIS SHIFTS TO THE EAST... NORTHWEST WINDS WILL SHIFT TO NORTHEAST EARLY THIS MORNING...NEAR OR JUST AFTER SUNRISE...AND TO THE SOUTHEAST BY AFTERNOON. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 39 69 40 75 / 0 0 0 5 5 ATLANTA 66 43 68 47 72 / 0 0 0 5 5 BLAIRSVILLE 61 32 65 36 71 / 0 0 0 5 5 CARTERSVILLE 66 37 68 38 72 / 0 0 0 5 5 COLUMBUS 70 44 71 44 75 / 0 0 0 5 5 GAINESVILLE 64 40 66 44 72 / 0 0 0 5 5 MACON 69 39 71 41 76 / 0 0 0 5 5 ROME 66 36 69 38 73 / 0 0 0 5 5 PEACHTREE CITY 67 35 70 37 73 / 0 0 0 5 5 VIDALIA 70 37 72 43 77 / 0 0 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 13/TDP/41
Hazardous weather outlook, Nov 6, 4:52 AM EST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 452 AM EST FRI NOV 6 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 452 AM EST FRI NOV 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... AN AREA OF DRY...STABLE HIGH PRESSURE WILL CONTINUE TO DOMINATE THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 2:47 PM EST | Frost Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Butts, Carroll and 60 more | 18 hr |
Nearby
Freeze Warnings in Georgia, 2009Every freeze warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.